MathSciNet Relay Station
MathSciNet bibliographic data
MR1131933 47B38 (44A15 45E05 47N20)
Okada, Susumu; Elliott, David The finite Hilbert transform in ${\scr L}^2$. Math. Nachr. 153 (1991), 43–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement